# SDR 29GA2018013000001

- Difficulty date: January 29, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 34,977 hours, 39,108 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1099
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST THREE ROWS OF THE FLOOR EMERGENCY LIGHTS ARE OUT AND EMERGENCY LIGHTS BETWEEN ROWS 7 AND 8 ARE OUT.   RESECURRED EMERGENCY LIGHT STRIP AT ROW THREE,  R & R THE POWER SUPPLY IAW AMM 33-50-10-04. OPS TEST GOOD IAW AMM 33-50-00.
